Alert archive / Louisiana / Flash Flood Warnings in 2017
Flash Flood Warning 66, NWS Lake Charles, LA
NWS Lake Charles, LA issued this flash flood warning at Aug 28, 2017, 7:34 AM CDT for Acadia Parish, Louisiana. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 28, 2017, 7:34 AM CDT (12:34 UTC)
- Expired
- Aug 28, 2017, 12:30 PM CDT
- In force
- 5 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- None
County Acadia Parish, LA
The radar
The Lake Charles radar (KLCH), 66 km from the middle of the area, began a volume at 12:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 0.6 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 169 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 610 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 377 m²/s²
- 0-3 km storm-relative helicity
- 499 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted.
215
WGUS54 KLCH 281234
FFWLCH
LAC001-281730-
/O.NEW.KLCH.FF.W.0066.170828T1234Z-170828T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lake Charles LA
734 AM CDT MON AUG 28 2017
The National Weather Service in Lake Charles has issued a
* Flash Flood Warning for...
Acadia Parish in southwestern Louisiana...
* Until 1230 PM CDT
* At 733 AM CDT, Doppler radar indicated heavy rain across the
warned area. Up to three inches of rain have already fallen in
the past few hours. Flash flooding is expected.
* Some locations that will experience flooding include...
Crowley, Iota, Mermentau, Evangeline, Morse, Maxie, Lyons Point,
Egan, Estherwood and Midland.
Additional rainfall amounts of one to three inches are possible in
the warned area with locally higher amounts.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3007 9249 3012 9256 3010 9258 3010 9262
3014 9263 3020 9259 3023 9262 3032 9263
3034 9262 3038 9263 3039 9261 3043 9260
3047 9263 3048 9261 3048 9248 3015 9228
3012 9232 3009 9235 3005 9241
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Aug 28, 6:47 AM CDT, 47 minutes earlier.
Area forecast discussion, Aug 28, 6:47 AM CDT, 47 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
647 AM CDT Mon Aug 28 2017
.AVIATION...
Rainbands associated with Tropical Storm Harvey will continue to
progress to the ENE across the region throughout today. This will
result in light to moderate rain prevailing with TEMPO periods of
heavier rain resulting in reduced visibilities and ceilings.
MVFR/IFR ceilings are expected through the morning hours for all
area TAF sites with TEMPO IFR/LIFR within the steadier rain bands.
Easterly winds will remain elevated with sustained winds of 15-20
knots and gusts up to 30 knots.
&&
.PREV DISCUSSION... /issued 540 AM CDT Mon Aug 28 2017/
DISCUSSION...
Weather map shows the center of Tropical Storm Harvey across
Matagorda Bay, continuing to move slowly southeast. However, most
of the weather is concentrated in one long feederband coming off
the Gulf, with very heavy rainfall across the coastal waters and
coastal counties and parishes of SW LA/SE TX. Also, multiple cells
with rotation have prompted multiple special marine warnings,
severe and tornado warnings across these areas. Further inland,
moderate to heavy rainfall continues, becoming more stratiform
rainfall further inland across SE TX and C LA.
Unfortunately, the threat of heavy rainfall is very high across SE
TX/SW LA through Tuesday, with the Weather Prediction Center
continuing a High Risk of Excessive Rainfall for today and
Tuesday. For this morning, generalized 3-4 inches of rainfall
across SE TX since midnight, with 1-2 inches for Calcasieu parish.
With the conveyer belt of moisture continuing northward, additional
areal rainfall amounts of 10 to 15 inches is expected across
Southeast Texas and Southwest Louisiana, with 5 to 10 inches
expected across Central and South Central Louisiana through
Thursday afternoon. This is due to Tropical Storm Harvey moving slowly
and eventually lifting north northeast across Southeast and East
Texas during this time. For this, continuing the Flash Flood
Watch for entire area through Thursday afternoon.
With the prolong east to southeasterly fetch over the Gulf, minor
coastal flooding will be possible around the times of high tide,
with levels expected 1 to 2 feet above normal astronomical levels.
For this, a coastal flood advisory is issued for Jefferson county,
Calcasieu and Vermilion parishes.
By Friday and the remainder of the Labor Day weekend, chances of
showers and thunderstorms will gradually decrease, but stay
elevated as the area remains in a moist and unstable southerly
flow off the Gulf.
DML
MARINE...
Elevated winds and rough seas will continue through mid week as
Harvey moves slowly just off the upper Texas coast. In addition
several days of widespread showers and thunderstorms are expected.
Some of the storms west of Cameron may be rotating and produce
brief waterspouts through tonight. Please see advisories from the
National Hurricane Center for more information and further
forecasts on Harvey.
DML
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 79 70 81 72 / 90 60 50 70
LCH 79 74 82 75 / 100 100 100 100
LFT 80 73 83 75 / 100 90 100 90
BPT 78 74 81 75 / 100 100 100 100
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through Thursday evening for LAZ027>033-
041>045-052>055-073-074.
Coastal Flood Advisory until 7 AM CDT Wednesday for LAZ052-073-
074.
TX...Flash Flood Watch through Thursday evening for TXZ180-201-215-
216-259>262.
Coastal Flood Advisory until 7 AM CDT Wednesday for TXZ215.
GM...Small Craft Advisory until 7 AM CDT Wednesday for GMZ450-452-455-
470-472-475.
Small Craft Exercise Caution through Wednesday morning for
GMZ430-432-435.
&&
AVIATION...26Hazardous weather outlook, Aug 28, 6:35 AM CDT, 59 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 635 AM CDT Mon Aug 28 2017 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 291200- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron- East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper- Northern Newton-Southern Jasper-Southern Newton- 635 AM CDT Mon Aug 28 2017 This Hazardous Weather Outlook is for portions of central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana, and southeast Texas. .DAY ONE...Today and Tonight Heavy rainfall from slowly moving Tropical Storm Harvey along the Texas coast will produce several rounds of training showers and thunderstorms across Southeast Texas, Central and Southern Louisiana. A flash flood watch for the entire area continues. The prolonged east to southeast winds will lead to minor coastal flooding across Southeast Texas and Southwestern Louisiana. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Continued heavy rainfall from Tropical Storm Harvey will continue through Thursday. The chances of precipitation will slowly diminish Friday into the Labor Day weekend and the entire system moves further inland and weakens. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be required. GMZ430-432-435-450-452-455-470-472-475-291200- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 635 AM CDT Mon Aug 28 2017 This Hazardous Weather Outlook is for portions of Gulf of Mexico. .DAY ONE...Today and Tonight Tropical Storm Harvey along the Texas coast will continue to produce prolonged moderate to strong east to southeast winds and elevated seas, along with several rounds of training showers and thunderstorms. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Continued elevated winds and seas will continue as Tropical Storm Harvey slowly moves into Southeast Texas by late Wednesday and Thursday. The chances of precipitation will slowly diminish Friday into the Labor Day weekend and the entire system moves further inland and weakens. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be required.
In the hours before
Special weather statement, Aug 28, 2:36 AM CDT, 4 hours 58 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
236 AM CDT MON AUG 28 2017
LAZ042-074-280815-
Jefferson Davis LA-East Cameron LA-
236 AM CDT MON AUG 28 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CAMERON AND CENTRAL
JEFFERSON DAVIS PARISHES UNTIL 315 AM CDT...
At 236 AM CDT, Doppler radar was tracking a strong thunderstorm over
Lowry, or near Lake Arthur, moving north at 35 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Welsh, Lake Arthur, Fenton, Pine Island, Thornwell, Lowry and
Roanoke.
A tornado watch remains in effect until 100 PM CDT for southwestern
Louisiana.
LAT...LON 3043 9298 3043 9272 3007 9265 3007 9266
3006 9268 3006 9269 3005 9270 3004 9272
3004 9264 2997 9263 2993 9282
TIME...MOT...LOC 0736Z 168DEG 32KT 3004 9277
06Special weather statement, Aug 28, 3:19 AM CDT, 4 hours 15 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
319 AM CDT MON AUG 28 2017
LAZ030-041-280900-
Calcasieu LA-Beauregard LA-
319 AM CDT MON AUG 28 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BEAUREGARD AND
EASTERN CALCASIEU PARISHES UNTIL 400 AM CDT...
At 319 AM CDT, Doppler radar was tracking a strong thunderstorm near
Holmwood, or near Lake Charles Regional Airport, moving north at 30
mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Lake Charles, Westlake, Lake Charles Regional Airport, Moss Bluff,
Ragley, Dequincy, Lebleu Settlement, Gillis, Holmwood and Buhler.
A tornado watch remains in effect until 100 PM CDT for southwestern
Louisiana.
LAT...LON 3007 9322 3048 9344 3057 9314 3054 9313
3038 9313 3038 9309 3012 9301 3008 9315
TIME...MOT...LOC 0819Z 160DEG 25KT 3015 9314
06Special weather statement, Aug 28, 4:55 AM CDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
455 AM CDT MON AUG 28 2017
LAZ073-281045-
West Cameron LA-
455 AM CDT MON AUG 28 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CAMERON PARISH UNTIL
545 AM CDT...
At 455 AM CDT, Doppler radar was tracking a strong thunderstorm over
Johnsons Bayou, moving north at 15 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Sabine National Wildlife, Johnsons Bayou and Constance Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A tornado watch remains in effect until 100 PM CDT for southwestern
Louisiana...and southeastern Texas.
LAT...LON 2988 9378 2989 9377 2997 9376 2999 9379
3000 9377 3001 9376 3002 9374 3005 9356
3005 9352 2977 9350 2974 9373
TIME...MOT...LOC 0955Z 169DEG 11KT 2977 9362
06Local storm report, Aug 28, 6:53 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
653 AM CDT MON AUG 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 AM FLASH FLOOD VIDOR 30.13N 94.00W
08/28/2017 ORANGE TX PUBLIC
PUBLIC REPORTS WATER ENTERING HOMES IN SOUTH VIDOR.
&&
TWHLocal storm report, Aug 28, 7:04 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
704 AM CDT MON AUG 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 AM FLASH FLOOD 3 NE HAMSHIRE 29.89N 94.28W
08/28/2017 JEFFERSON TX PUBLIC
NUMEROUS ROADS FLOODED WITH REPORTS OF WATER IN HOMES. 14
INCHES OF RAIN MEASURED SINCE MIDNIGHT.
&&Local storm report, Aug 28, 7:12 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
712 AM CDT MON AUG 28 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 AM FLASH FLOOD GROVES 29.95N 93.92W
08/28/2017 JEFFERSON TX PUBLIC
PUBLIC POSTED MULTIPLE PHOTOS ON SOCIAL MEDIA OF FLASH
FLOODING AROUND GROVES.
&&
TWHThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 7:02 PM CDT | Special Marine Warning | LCH | 43 min | |
| Aug 27, 7:07 PM CDT | Special Marine Warning | LCH | 53 min | |
| Aug 27, 7:28 PM CDT | Special Marine Warning | LCH | 62 min | |
| Aug 27, 7:41 PM CDT | Special Marine Warning | LCH | 49 min | |
| Aug 27, 8:00 PM CDT | Special Marine Warning | LCH | 60 min | |
| Aug 27, 8:18 PM CDT | Special Marine Warning | LCH | 57 min | |
| Aug 27, 8:31 PM CDT | River Flood Warning | LCH | Beauregard | 7 days |
| Aug 27, 8:31 PM CDT | River Flood Warning | LCH | Rapides | 12 days |
| Aug 27, 8:31 PM CDT | River Flood Warning | LCH | Allen, Jefferson Davis | 11 days |
| Aug 27, 8:31 PM CDT | River Flood Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis | 8 days |
| Aug 27, 8:31 PM CDT | River Flood Warning | LCH | Vernon | 9 days |
| Aug 27, 8:50 PM CDT | Special Marine Warning | LCH | 55 min | |
| Aug 27, 9:00 PM CDT | Special Marine Warning | LCH | 60 min | |
| Aug 27, 9:21 PM CDT | Special Marine Warning | LCH | 54 min | |
| Aug 27, 9:43 PM CDT | Special Marine Warning | LCH | 62 min | |
| Aug 27, 10:06 PM CDT | Special Marine Warning | LCH | 54 min | |
| Aug 27, 10:31 PM CDT | River Flood Warning | LCH | Lafayette, Vermilion | 11 days |
| Aug 27, 10:44 PM CDT | Special Marine Warning | LCH | 61 min | |
| Aug 27, 11:03 PM CDT | Special Marine Warning | LCH | 57 min | |
| Aug 27, 11:43 PM CDT | Special Marine Warning | LCH | 32 min | |
| Aug 27, 11:48 PM CDT | Tornado Warning | LCH | Cameron | 27 min |
| Aug 27, 11:50 PM CDT | Special Marine Warning | LCH | 55 min | |
| Aug 27, 11:58 PM CDT | Flash Flood Warning | LCH | Beauregard, Calcasieu, Cameron, Jefferson Davis | 8 hr |
| Aug 28, 12:19 AM CDT | Tornado Warning | LCH | Cameron | 26 min |
| Aug 28, 12:22 AM CDT | Special Marine Warning | LCH | 23 min | |
| Aug 28, 12:44 AM CDT | Special Marine Warning | LCH | 2 hr | |
| Aug 28, 12:45 AM CDT | Special Marine Warning | LCH | 60 min | |
| Aug 28, 12:52 AM CDT | Special Marine Warning | LCH | 53 min | |
| Aug 28, 12:55 AM CDT | Special Weather Statement | LCH | Vermilion | 50 min |
| Aug 28, 1:40 AM CDT | Severe Thunderstorm Warning | LCH | Cameron | 65 min |
| Aug 28, 1:46 AM CDT | Special Marine Warning | LCH | 89 min | |
| Aug 28, 1:53 AM CDT | Special Marine Warning | LCH | 67 min | |
| Aug 28, 2:36 AM CDT | Special Weather Statement | LCH | Jefferson Davis | 39 min |
| Aug 28, 2:55 AM CDT | Special Marine Warning | LCH | 50 min | |
| Aug 28, 3:19 AM CDT | Special Weather Statement | LCH | Calcasieu | 41 min |
| Aug 28, 4:00 AM CDT | Special Marine Warning | LCH | 60 min | |
| Aug 28, 4:23 AM CDT | Special Marine Warning | LCH | 67 min | |
| Aug 28, 5:00 AM CDT | Coastal Flood Advisory | LCH | Cameron | 9 hr |
| Aug 28, 5:05 AM CDT | Special Marine Warning | LCH | 115 min | |
| Aug 28, 5:10 AM CDT | Severe Thunderstorm Warning | LCH | Cameron | 35 min |
| Aug 28, 6:19 AM CDT | Special Marine Warning | LCH | 116 min | |
| Aug 28, 6:53 AM CDT | Tornado Warning | LCH | Acadia | 37 min |
| Aug 28, 7:43 AM CDT | Tornado Warning | LCH | Allen, Jefferson Davis | 47 min |
| Aug 28, 7:52 AM CDT | Tornado Warning | LCH | Cameron, Vermilion | 38 min |
| Aug 28, 7:54 AM CDT | Flash Flood Warning | LCH | Beauregard, Calcasieu, Cameron, Jefferson Davis | 11 hr |
| Aug 28, 8:14 AM CDT | Flash Flood Warning | LCH | Allen, Beauregard, Jefferson Davis, Vernon | 11 hr |
| Aug 28, 8:27 AM CDT | Tornado Warning | LCH | Cameron, Vermilion | 33 min |
| Aug 28, 8:28 AM CDT | Tornado Warning | LCH | Cameron, Vermilion | 32 min |
| Aug 28, 8:31 AM CDT | Tornado Warning | LCH | Allen | 29 min |
| Aug 28, 8:40 AM CDT | Tornado Warning | LCH | Iberia, St. Mary | 35 min |
| Aug 28, 9:00 AM CDT | Tornado Warning | LCH | Calcasieu | 17 min |
| Aug 28, 9:06 AM CDT | Special Marine Warning | LCH | 54 min | |
| Aug 28, 9:18 AM CDT | River Flood Warning | LCH | Beauregard, Vernon | 10 days |
| Aug 28, 9:28 AM CDT | Flash Flood Warning | LCH | Allen, Avoyelles, Evangeline, Rapides, Saint Landry, Vernon | 6 hr |
| Aug 28, 9:37 AM CDT | Flash Flood Warning | LCH | Acadia, Iberia, Lafayette, Saint Landry, Saint Martin, St. Mary and 1 more | 13 hr |
| Aug 28, 10:20 AM CDT | Tropical Storm Watch | LCH | Cameron | 6 hr |
| Aug 28, 10:20 AM CDT | Tropical Storm Warning | LCH | Cameron, Saint Martin | 58 hr |
| Aug 28, 10:31 AM CDT | River Flood Warning | LCH | Acadia, Evangeline, Saint Landry | 5 days |
| Aug 28, 10:31 AM CDT | River Flood Warning | LCH | Allen | 7 days |
| Aug 28, 10:36 AM CDT | Special Marine Warning | LCH | 54 min | |
| Aug 28, 11:28 AM CDT | Special Marine Warning | LCH | 62 min | |
| Aug 28, 11:45 AM CDT | Tornado Warning | LCH | Saint Martin | 30 min |
| Aug 28, 12:05 PM CDT | Tornado Warning | LCH | Iberia, Saint Martin, St. Mary | 25 min |
| Aug 28, 12:24 PM CDT | Tornado Warning | LCH | Saint Martin | 36 min |
| Aug 28, 12:27 PM CDT | Special Marine Warning | LCH | 63 min | |
| Aug 28, 12:58 PM CDT | Tornado Warning | LCH | Saint Martin, St. Mary | 32 min |
| Aug 28, 1:02 PM CDT | Special Marine Warning | LCH | 13 min | |
| Aug 28, 1:02 PM CDT | Tornado Warning | LCH | Cameron | 28 min |
| Aug 28, 1:14 PM CDT | Special Marine Warning | LCH | 16 min | |
| Aug 28, 1:21 PM CDT | Special Marine Warning | LCH | 24 min | |
| Aug 28, 2:26 PM CDT | River Flood Warning | LCH | Allen | 8 days |
| Aug 28, 2:26 PM CDT | River Flood Warning | LCH | Allen | 11 days |
| Aug 28, 2:26 PM CDT | River Flood Warning | LCH | Calcasieu | 13 days |
| Aug 28, 3:31 PM CDT | River Flood Warning | LCH | Lafayette, Saint Landry, Saint Martin | 3 days |
| Aug 28, 4:10 PM CDT | Special Weather Statement | LCH | Jefferson Davis | 65 min |
| Aug 28, 4:15 PM CDT | Storm Surge Watch | LCH | Cameron | 51 hr |
| Aug 28, 4:20 PM CDT | Tornado Warning | LCH | Calcasieu, Cameron, Jefferson Davis | 25 min |
| Aug 28, 4:25 PM CDT | Special Marine Warning | LCH | 20 min | |
| Aug 28, 4:45 PM CDT | Tornado Warning | LCH | Cameron | 30 min |
| Aug 28, 5:02 PM CDT | Special Marine Warning | LCH | 43 min |
Nearby
Flash Flood Warnings in Louisiana, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.